# SDR GLBA20111025G

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 31,132 hours, 39,027 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Ventral Fin
- Condition: Debonded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE LT VENTRAL FIN DEBONDED BETWEEN FS 570 AND FS 605, 9.5" ALONG LWR T/E AND INWARD FROM EDGE 3" ON BOTH INBD & OTBD SKINS.  MX REPLACED THE VENTRAL.
